Thumbnail
Access Restriction
Open

Author Chandra, Tapas K. ♦ Goswami, A.
Source ISI Kolkata
Content type Text
File Format PDF
Language English
Subject Domain (in DDC) Natural sciences & mathematics ♦ Mathematics
Subject Keyword Cesaro uniform integrability ♦ Pair wise independence ♦ Strong law of large numbers ♦ Uniform integrability ♦ weak law of large numbers
Education Level UG and PG
Learning Resource Type Article
Journal Sankhya The Indian Journal of Statistics
Volume Number 54
Issue Number 2
Part A
Page Count 17
Starting Page 215
Ending Page 231